Thunderstorm Wind, Clay
- When
- August 14, 3:30 PM CST
- Where
- Clay County, East Portion
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 36.567, -85.367
Trees were down on McCormick Ridge Rd.
4 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Aug 14, 2:09 PM CST, 1 hour 21 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 309 PM CDT MON AUG 14 2006 .SHORT TERM...ISOLATED THUNDERSTORMS WERE RUMBLING ACROSS MIDDLE TENNESSEE BY MID AFTERNOON. TEMPERATURES RANGED FROM THE MID 80S ALONG THE CUMBERLAND PLATEAU TO THE LOWER AND MIDDLE 90S ELSEWHERE. STILL EXPECT A COLD FRONT TO SWEEP SOUTHEASTWARD ACROSS OUR FORECAST AREA TONIGHT AND EARLY TUESDAY. AT 2PM, THE FRONT STRETCHED FROM NORTHEASTERN INDIANA TO SOUTHEASTERN MISSOURI. THUNDERSTORMS WHERE IGNITING JUST AHEAD OF THE FRONTAL BOUNDARY. A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL LINGER OVER SOUTHERN MIDDLE TENNESSEE TOMORROW AFTERNOON. HOWEVER, AN EXTENDED PERIOD OF DRY WEATHER IS EXPECTED FROM TUESDAY NIGHT THROUGH FRIDAY, AS OUR WEATHER ONCE AGAIN COMES UNDER THE INFLUENCE OF HIGH PRESSURE. NIGHTTIME TEMPERATURES WILL SLIP TO MORE COMFORTABLE LEVELS TUESDAY AND WEDNESDAY NIGHT, WITH LOWS IN THE LOWER AND MID 60S EACH NIGHT. .LONG TERM...FOR NEXT WEEKEND, MIDDLE TENNESSEE WILL RETURN TO A TYPICAL SUMMERTIME WEATHER PATTERN WITH A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. DAYTIME HIGHS ARE FORECAST TO BE AROUND 90 IN MOST LOCATIONS WITH LOWS AT NIGHT BETWEEN 65 AND 70. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 73 86 64 88 / 60 40 10 10 CLARKSVILLE 71 87 61 87 / 60 30 10 10 CROSSVILLE 67 79 62 84 / 60 60 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 19/19
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT MON AUG 14 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-151030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT MON AUG 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL APPROACH MIDDLE TENNESSEE TODAY. A LINE OF THUNDERSTORMS MAY FORM IN NORTHWEST MIDDLE TENNESSEE LATE THIS AFTERNOON. THE STORMS WILL MOVE EAST THIS EVENING. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS NEAR THE KENTUCKY BORDER. DAMAGING WINDS AND HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO MIDDLE TENNESSEE NEXT WEEKEND. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. 04
The Nashville radar (KOHX), 113 km away, was scanning. The volume nearest the first event began at 21:27 UTC.
4 thunderstorm wind. Local standard time, as filed.
Trees were down on McCormick Ridge Rd.
Trees were blown down on Martha's Chapel Rd.
Trees were blown down on Peachers Mill Rd.
Trees and power lines were down, especally in the western part of the city.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5532016, 5532013, 5532014, 5532015.